MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP, KC 500; STERILIZATION PRODUCTS

O&M HALYARD, INC. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP, KC 500; STERILIZATION PRODUCTS
Model Number 34148
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is available for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Customer stated that while wrapping a tray for sterilization, she found metal shavings in the sterilization wrap.A metal shaving poked her and broke the skin on her finger.The customer was not able to locate the metal shaving for evaluation.A secondary issue for sterilization wrap was communicated, the daisy pattern was raised and there was linting observed.This caused a two-hour delay.No cases were canceled.The customer stated they resolved the issue by opening new trays.
 
Additional Manufacturer Narrative
A sample or photo was not available for evaluation.The complaint device history record (dhr) was reviewed, no issues were documented.All quality visual checks were documented as "pass".No product was placed on hold for foreign material or metal shavings.According to quality records, this material met specification guidelines.A root cause could not be determined.Customer feedback is reviewed by the complaint review board which utilizes metrics such as cpm (complaints per million) and trend analysis to monitor the effectiveness of the process and quality control.This incident has been communicated to the manufacturing teams and will be included in our trend analysis to monitor for any corrective action needs.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP, KC 500
Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fitzgerald rd
linwood NC 27299
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21548112
Report Number1054380-2025-00001
Device Sequence Number15462717
Product Code FRG
UDI-Device Identifier30680651341489
UDI-Public30680651341489
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K234050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34148
Device Catalogue Number34148
Device Lot NumberLT4280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown